MolluscaBase name details

Annularops suavallei [sic]

1778969  (urn:lsid:marinespecies.org:taxname:1778969)

 unaccepted > misspelling - incorrect subsequent spelling
Species

Ordering

  • Alphabetically
  • By status

Children Display

  1. Subspecies Annularops suavallei chorrerensis (C. de la Torre & Bartsch, 1941) accepted as Annularops sauvallei chorrerensis (C. de la Torre & Bartsch, 1941) (unaccepted > misspelling - incorrect subsequent spelling)
  2. Subspecies Annularops suavallei fontei (Sánchez Roig, 1951) accepted as Annularops sauvallei fontei (Sánchez Roig, 1951) (unaccepted > misspelling - incorrect subsequent spelling)
  3. Subspecies Annularops suavallei natensoni (C. de la Torre & Bartsch, 1941) accepted as Annularops sauvallei natensoni (C. de la Torre & Bartsch, 1941) (unaccepted > misspelling - incorrect subsequent spelling)
  4. Subspecies Annularops suavallei suavallei [sic] accepted as Annularops sauvallei sauvallei (L. Pfeiffer, 1863) (unaccepted > misspelling - incorrect subsequent spelling)
marine, brackish, fresh, terrestrial
(of Choanopoma sauvallei L. Pfeiffer, 1863) Pfeiffer, L. (1863). Zur Molluskenfauna von Cuba. <em>Malakozoologische Blätter.</em> 10(5): 180–199 [October 1863]; 10(6): 245–248 [December 1863]; 11(1) (“1864”): 2–19 [December 1863]., available online at https://www.biodiversitylibrary.org/page/15861019
page(s): 192; note: name attributed to Gundlach [details] OpenAccess publication
MolluscaBase eds. (2024). MolluscaBase. Annularops suavallei [sic]. Accessed at: https://molluscabase.org/aphia.php?p=taxdetails&id=1778969 on 2025-04-03
Date
action
by
2024-11-09 21:00:15Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description (of Choanopoma sauvallei L. Pfeiffer, 1863) Pfeiffer, L. (1863). Zur Molluskenfauna von Cuba. <em>Malakozoologische Blätter.</em> 10(5): 180–199 [October 1863]; 10(6): 245–248 [December 1863]; 11(1) (“1864”): 2–19 [December 1863]., available online at https://www.biodiversitylibrary.org/page/15861019
page(s): 192; note: name attributed to Gundlach [details] OpenAccess publication

basis of record Espinosa, J. & Ortea, J. (1999). Moluscos terrestres del archipiélago cubano. <em>Avicennia.</em> suppl. 2: 1-137., available online at https://www.biodiversitylibrary.org/page/44341104
page(s): 25 [details] 
This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by Flanders Marine Institute · Page generated on 2025-04-06 09:04:45+02:00  · Contact: Data Management Team